Pinching Pain in my Left Breast 7 Months After Augmentatinon?

Hello, I had a breast augmentation surgery 7 months ago but my left breast still hurst above the areola area. It feels like a something pinches inside. There is also a tiny bump in the same area like a different texture underneath the skin. It hurst when I touch it and the nipple is really sensitive. I had a mammogram and an ultrasound exam, but the doctor told me they didn't find anything abnormal. However, the pain is still there. I read it could be a torn muscle. Can it be the case? Thanks!!!

Doctor Answers (4)

Breast Pain At 7 Months Post Surgery

+1

Dear Tania,

 

Without knowing the full details of your surgery, especially where your implants have been placed, it is hard to provide you with an accurate diagnosis.

Pain at 7 months post-op could be due to multiple issues. Commonly, capsular contracture is detected in breast augmentation patients.

Having a physical examination with your surgeon is crucial to determine the cause of your pain.

Best of wishes to you.

Dr. Sajjadian


Orange County Plastic Surgeon
5.0 out of 5 stars 120 reviews

Pain in breast 7 months after breast augmentation

+1

Pain in the breast seven months after breast augmentation can be many different things including a capsule to name a few.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Post-Breast Augmentation Pain

+1

Post-operative pain in this area can be due to a number of potential problems; however, a torn muscle to me would be one of the least likely.  It could be an early capsular contracture, which is a very common occurrence with a potentially entrapped nerve.  The bump you referred to may be a knuckle of the implant sticking out through an early capsular contracture.  The aforementioned are merely suppositions based on experience.  Capsular contractures are well known and documented potential problems.  Dr. Lauri Casas of Chicago, Illinois wrote a paper in 2005 with the diagnosis and treatment of the above mentioned problem (Reid, Russell, M.D., Casas, Laurie A., M.D., Greve, Susan, BSN, “The Effects of Zafirlukast (Accolate) on Early Capsular Contracture in the Primary Augmentation Patient: A Pilot Study”, Aesthetic Surgery Journal, Vol.27, No.10, 26-29, January/February, 2005).

S. Larry Schlesinger, MD, FACS
Honolulu Plastic Surgeon
5.0 out of 5 stars 207 reviews

You might also like...

Pain 7 mo after augment

+1

The pain and bump you are experiencing could be due to a number of things depending on type and placement of your implant. You should go back to your surgeon and have him or her examine you to determine what is going on. Good luck to you.

Margaret Skiles, MD
Sacramento Plastic Surgeon
3.5 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.